On contact slant submanifold of $L \times_{f} F$
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 129-134
Printed March 1, 2004
Won-Ho Sohn
Pusan University of Foreign Studies
Abstract : It is well known that the warped product $L \times_{f} F $ of a line $L$ and a Kaehler manifold $F$ is an almost contact Riemannian manifold which is characterized by some tensor equations appeared in (1.7) and (1.8). In this paper we determine contact slant submanifolds tangent to the structure vector field of $L \times_{f} F$.
Keywords : warped product, Kenmotsu manifold, contact slant sub-manifold
MSC numbers : 53C40, 53C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd